[Zurück]


Zeitschriftenartikel:

D. Gomez Ramirez, E. Gallego, J. Vélez:
"On Positive-Characteristic Semi-parametric Local Uniform Reductions of Varieties over Finitely Generated Q-Algebras";
Results in Mathematics, 72 (2017), 1-2; S. 937 - 945.



Kurzfassung englisch:
We present a non-standard proof of the fact that the existence of a local (i.e. restricted to a point) characteristic-zero, semi-parametric lifting for a variety defined by the zero locus of polynomial equations over the integers is equivalent to the existence of a collection of local semi-parametric (positive-characteristic) reductions of such variety for almost all primes (i.e. outside a finite set), and such that there exists a global complexity bounding all the corresponding structures involved. Results of this kind are a fundamental tool for transferring theorems in commutative algebra from a characteristic-zero setting to a positive-characteristic one.


Elektronische Version der Publikation:
https://link.springer.com/article/10.1007/s00025-017-0691-7


Erstellt aus der Publikationsdatenbank der Technischen Universitšt Wien.